# SDR 05063671

- Difficulty date: March 4, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N671BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7572
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EVENT SUMMARY STATED MACH/STAB TRIM INOP MSG POSTED.  RESET POWER TO A/C OPS CHECK GOOD & COMPLY WITH SL RJ-SL-27-083.
